# SDR QXEA2017081800520

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 283 hours, 147 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED A BLEED 2 CAUTION. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING.  AIRCRAFT REMOVED FROM SERVICE, AND DOWN FOR REPAIRS.
